# SDR C2XA09RI069

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 21,600 hours, 16,121 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287500501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2659 - EWR - FLIGHT CREW REPORTED ELECTRICAL INSULATION BURNING SMELL NOTICED COMING FROM 19A SEAT CEILING LIGHT.  EWR MX REMOVED AND REPLACED CEILING LIGHT ASSY AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
